시변 지연이 존재하는 선형시스템의 개선된 안정성 판별법

Title
시변 지연이 존재하는 선형시스템의 개선된 안정성 판별법
Other Titles
Improved Stability Criteria for Linear Systems with Time-varying Delay
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
Time-varying delays; linear systems; Lyapunov method; LMI; Time-varying delays; linear systems; Lyapunov method; LMI
Issue Date
201012
Publisher
대한전기학회
Citation
전기학회논문지ABCD, v.59, no.12, pp.2284 - 2291
Abstract
In this paper, improved stability criteria for linear systems with time-varying delays are proposed. By constructing a new Lyapunov functional, novel stability criteria are established in terms of linear matrix inequalities (LMIs). Two numerical examples are carried out to support the effectiveness of the proposed method.
URI
http://hdl.handle.net/YU.REPOSITORY/23170
ISSN
1229-2443
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE